| Model Number |
V2.0 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The batteries in the device appeared to be low in voltage.Replacing to new batteries resulted in a fully functional device.However, there was an issue with the firmware that prevented the device from turning on when the batteries were low but the required voltage to turn the device on was met.
Event or Problem Description
The patient reports that the device does not turn on, even despite multiple battery changes.The patient had no adverse event or a reaction resulting from this problem.